# SDR AALA2018071099010

- Difficulty date: July 7, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 21,457 hours, 3,444 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Profile
- Part number: 52378040206
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CCC VISIT, EDGE CHAFING WAS FOUND COMMON TO THE BULK CARGO DOOR LOWER AFT CORNER PROFILE. THE AIRCRAFT WAS GROUNDED.  REPLACED THE PROFILE IAW EA 279851D, AND DRAWING A523,78040.
